Posted by rskontos on September 21, 2007, at 16:05:52
In reply to Topamax help, posted by olysi79 on September 21, 2007, at 8:28:03
Olysia, in looking at the PI, yes there are reported incidents of these but they were not high reported incidents. I get tingly feelings in my feet and neck intially. The neck has faded but the feet thing is still with me three years later. I stil have memory loss, but blurry vision has faded. Some of these may fade as your body gets used to the medication and they may not. What did the doc put you on it for. For me I decided a long time ago the side effects were liveable versus the headaches I had before. My neuro says many people have worse side effects and if you can tolerate topamax then it is a good drug for you. I tolerate it. For some it is not. I have stiffness and get cramps but I take supplements to offset some of my side effects and I think they help. Again you must decide how bad they are. Why did you go off of it before? How high does the doc want you to go?